# SDR CALA2014050690982

- Difficulty date: May 3, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 67,525 hours, 7,794 cycles
- Engine: Pwa PW4056
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG ENG 1 OVHT LP B DISPLAYED ON EICAS.  SWAPPED CARDS NO HELP.
